Publication detail

Singular Initial Value problem for Nonlinear Integro-Differential Equations.

ŠMARDA, Z.

Original Title

Singular Initial Value problem for Nonlinear Integro-Differential Equations.

English Title

Singular Initial Value problem for Nonlinear Integro-Differential Equations.

Type

journal article - other

Language

en

Original Abstract

The singular initial value problem for integro-differential equations depending on a parameter is the subject of this paper.

English abstract

The singular initial value problem for integro-differential equations depending on a parameter is the subject of this paper.

Keywords

Integro-differential equation, Banach contraction principle.

RIV year

2004

Released

02.02.2004

ISBN

1336-149X

Periodical

Studies of the University of Žilina

Year of study

2003

Number

1

State

SK

Pages from

137

Pages to

140

Pages count

4

Documents

BibTex


@article{BUT41842,
  author="Zdeněk {Šmarda}",
  title="Singular Initial Value problem for Nonlinear Integro-Differential Equations.",
  annote="The singular initial value problem for integro-differential equations depending on a parameter is the subject of this paper.",
  chapter="41842",
  journal="Studies of the University of Žilina",
  number="1",
  volume="2003",
  year="2004",
  month="february",
  pages="137",
  type="journal article - other"
}